BCS model with asymmetric pair scattering: a non-Hermitian, exactly solvable Hamiltonian exhibiting generalized exclusion statistics

Links, Jon, Moghaddam, Amir and Zhang, Yao-Zhong (2013) BCS model with asymmetric pair scattering: a non-Hermitian, exactly solvable Hamiltonian exhibiting generalized exclusion statistics. Journal of Physics A: Mathematical and Theoretical, 46 30: 305205.1-305205.18. doi:10.1088/1751-8113/46/30/305205


Author Links, Jon
Moghaddam, Amir
Zhang, Yao-Zhong
Title BCS model with asymmetric pair scattering: a non-Hermitian, exactly solvable Hamiltonian exhibiting generalized exclusion statistics
Journal name Journal of Physics A: Mathematical and Theoretical   Check publisher's open access policy
ISSN 1751-8113
1751-8121
Publication date 2013-08-02
Sub-type Article (original research)
DOI 10.1088/1751-8113/46/30/305205
Volume 46
Issue 30
Start page 305205.1
End page 305205.18
Total pages 18
Place of publication Bristol, United Kingdom
Publisher Institute of Physics Publishing
Collection year 2014
Language eng
Formatted abstract
We demonstrate the occurrence of free quasi-particle excitations obeying generalized exclusion statistics in a BCS model with asymmetric pair scattering. The results are derived from an exact solution of the Hamiltonian, which was obtained via the algebraic Bethe ansatz utilizing the representation theory of an underlying Yangian algebra. The free quasi-particle excitations are associated with highest weight states of the Yangian algebra, corresponding to a class of analytic solutions of the Bethe ansatz equations.
Keyword Chain
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2014 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 11 Aug 2013, 00:24:48 EST by System User on behalf of School of Mathematics & Physics